# SDR VNAA202510300010

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE AND STGR 26RH BTW FS333 TO FS349 AT MAIN AVIONICS COMPARTMENT. CORECTIVE ACTION: CORROSION ON SPLICE AND STGR 26RH BTW FS333 TO FS349 AT MAIN AVIONICS COMPARTMENT WERE REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01, WERE EVALUATED,THEREFORE IT IS OUT LIMITS PER CRJ-900 SRM 53-21-03-101-006-A04 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
